# SDR SCNA201812041126

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 52,898 hours, 29,790 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Mount Bracket
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSCPECTION OF VERTICAL FIN - FRONT SPAR TO REAR SPAR FOUND ANGLE MOUNTING BRACKET WHICH HOLDS  PANEL # 323 BL WORN AT LEFT SIDE FUSELAGE LOWER VERTICAL STABILIZER. REMOVED LEFT SIDE VORTEX GENERATOR ASSEMBLY. REMOVED ANGLE BRACKET ON FUSELAGE AT LOWER VERTICAL STAB. DRILLED AND REAMED UP ALL HOLES, COUTERSUNKED. APPLIED SEALANT AND INSTALLED ALL BACR15GF5 RIVETS. FINISHED INSTALLATION OF ALL RIVETS. INSTALLED VORTEX GENERATOR ASSY. ANGLE REPLACEMENT IS COMPLETE.
